Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topomax michelle1

Posted by headachequeen on July 12, 2005, at 23:05:23

In reply to Re: topomax, posted by michelle1 on July 12, 2005, at 0:27:58

> Just getting started 25mg of topomax yesterday, with lithium increase 450mg and 1/2 tablet and seroquel 50mg. slept well actually woke up later than usual however think I went sleep later though not certain I fade in and out at night who is to tell. Today increased to 50mg of topomax I think I increased to soon doctor said go slow wants me to get up to 300 to 400. right arm feeling little pain. don't know

You certainly did increase the dosage too soon...
it is important to titre up slowly, no faster than in two week increments...
half the total dosage in evening dosages, then starting in the morning to add the rest of the total dosages...

for instance if the total dosage is to be 400 mg, work up slowly to 200 mg in the evening, then start in the morning to work up to 200 mg...
this way you avoid the risk of side effects...
kat


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:headachequeen thread:5053
URL: http://www.dr-bob.org/babble/20050708/msgs/526961.html